# SDR UIEA2018051300887

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,642 hours, 18,192 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1496
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT GENERATOR OFF EICAS MESSAGE ILLUMINATED 2 TIMES. COMPLIED WITH QRH. RTO DUE TO R ENGINE OFF. LOW SPEED. R&R RT GCU PER AMM 24-22-02 NO HELP. REMOVED AND REPLACED RT END IDG IAW AMM CH 24-11-01 ENG RUN AND OPS CHECK NORMAL IAW AMM CH 24-11-00. NO LEAKS.
